MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE STRYKER AHTO TUBE SET PACKAGING; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

STRYKER ENDOSCOPY-SAN JOSE STRYKER AHTO TUBE SET PACKAGING; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Catalog Number 0250070600
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that foreign material found inside the sterile packaging.
 
Additional Manufacturer Narrative
Alleged failure: per rep, "i have an account that found a blue item inside their sterile ahto packaging when opening for a case today." the failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be the tyvek cover was dirty or the packagers hand had contaminants during packaging.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that foreign material found inside the sterile packaging.

Brand Name
STRYKER AHTO TUBE SET PACKAGING
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21532905
Report Number0002936485-2025-00176
Device Sequence Number8050206
Product Code GCX
UDI-Device Identifier37613327061490
UDI-Public37613327061490
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K042454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070600
Device Lot Number24258FG2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown